# SDR 20010501CW005

- Difficulty date: April 17, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N8279Z
- Make and model: Cessna 210-5
- Aircraft serial: 2050279
- Engine: Cont IO470*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 11512
- Condition: Cracked
- Location: Nlg
- Part time: 5,239 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNESIUM 5.00-5 TYPE III WHEEL HALVES.  FOUND CRACKS ADJAVENT TO THRU BOLT BOSSES AT PERIMETER ON BOTH WHEEL HALVES. POSSIBLE CAUSES,  HARD LANDINGS OR OVER TORQUING.
